Academic Journals Database
Disseminating quality controlled scientific knowledge

Some iteration methods for common fixed points of a finite family of strictly pseudocontractive mappings

Author(s): Nguyen Duc Lang

Journal: Theoretical Mathematics and Applications
ISSN 1792-9687

Volume: 2;
Issue: 2;
Start page: 21;
Date: 2012;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Nonexpansive mapping | fixed points

In this paper, we introduce new implicit and explicit iteration methods based on the Krasnoselskii-Mann iteration method and a contraction for finding a common fixed point of a finite family of strictly pseudocontractive self-mappings of a closed convex subset in real Hilbert spaces. An extension to the problem of convex optimization is showed.
Affiliate Program     

Tango Jona
Tangokurs Rapperswil-Jona